MathSciNet Relay Station
MathSciNet bibliographic data
MR2180596 (2006g:90160) 90C39 (05C69 05C70 90B10 90B80 90C35)
Horne, Jennifer A.; Smith, J. Cole A dynamic programming algorithm for the conditional covering problem on tree graphs. Networks 46 (2005), no. 4, 186–197.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement